Model induced adjoint functors
Cahiers de topologie et géométrie différentielle, Volume 11 (1969) no. 1, pp. 1-21.
@article{CTGDC_1969__11_1_1_0,
     author = {Appelgate, H. and Tierney, M.},
     title = {Model induced adjoint functors},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {1--21},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {11},
     number = {1},
     year = {1969},
     zbl = {0181.31601},
     mrnumber = {254115},
     language = {en},
     url = {http://archive.numdam.org/item/CTGDC_1969__11_1_1_0/}
}
TY  - JOUR
AU  - Appelgate, H.
AU  - Tierney, M.
TI  - Model induced adjoint functors
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1969
DA  - 1969///
SP  - 1
EP  - 21
VL  - 11
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://archive.numdam.org/item/CTGDC_1969__11_1_1_0/
UR  - https://zbmath.org/?q=an%3A0181.31601
UR  - https://www.ams.org/mathscinet-getitem?mr=254115
LA  - en
ID  - CTGDC_1969__11_1_1_0
ER  - 
%0 Journal Article
%A Appelgate, H.
%A Tierney, M.
%T Model induced adjoint functors
%J Cahiers de topologie et géométrie différentielle
%D 1969
%P 1-21
%V 11
%N 1
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1969__11_1_1_0
Appelgate, H.; Tierney, M. Model induced adjoint functors. Cahiers de topologie et géométrie différentielle, Volume 11 (1969) no. 1, pp. 1-21. http://archive.numdam.org/item/CTGDC_1969__11_1_1_0/

[1] H. Appelgate and M. Tierney, Categories with models, to appear in Springer Lecture Notes, Vol. 80. | MR | Zbl

[2] S. Eil Enberg and J. Moore, Adjoint functors and triples, Ill. J. Math. 9 (1965), 381 - 398. | MR | Zbl

[3] D. Kan, Functors involving CSS - complexes, Trans. Amer. Math. Soc. 87 (1958), 330 - 346. | MR | Zbl

[4] F.E.J. Linton, Coequalizers in categories of algebras, to appear in Springer Lecture Notes, Vol. 80. | MR | Zbl

[5] J. Milnor, The geometric realization of a semi-simplicial complex, Ann. of Math. 65 (1957), 357 - 362. | MR | Zbl

[6] B. Mitchell, Theory of Categories, Academic Press, N.Y. 1965. | MR | Zbl